On the kth derivative of meromorphic functions with zeros of multiplicity at least k + 1

Xiaojun Liu, Shahar Nevo, Xuecheng Pang

Research output: Contribution to journalArticlepeer-review

22 Scopus citations

Abstract

In this paper, we prove the following {A formulation is presented}.

Original languageEnglish
Pages (from-to)516-529
Number of pages14
JournalJournal of Mathematical Analysis and Applications
Volume348
Issue number1
DOIs
StatePublished - 1 Dec 2008

Bibliographical note

Funding Information:
E-mail addresses: xiaojunliu2007@hotmail.com (X. Liu), nevosh@macs.biu.ac.il (S. Nevo), xcpang@euler.math.ecnu.edu.cn (X. Pang). 1 Supported by the German–Israeli Foundation for Scientific Research and Development (Grant G-809-234.6/2003) and by the NSSF No. 10671067). 2 Supported by the Israel Science Foundation, Grant No. 395/2007. 3 Supported by the NSSF of China (Grant No. 10671067).

Keywords

  • Normal family
  • Transcendental meromorphic function
  • Value distribution theory

Fingerprint

Dive into the research topics of 'On the kth derivative of meromorphic functions with zeros of multiplicity at least k + 1'. Together they form a unique fingerprint.

Cite this